# SDR TAMF20060017O

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 65,033 hours, 24,398 cycles
- Engine: Ge CF680C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT 850 (MDE-VCP), LEFT HYD QTY DECREASED TO ZERO AND SYSTEM PRESS & QTY LIGHTS ILLUM EICAS MSG L HYD SYS PRESS & LEFT HYD QTY DISPLAYED.  RETURNED TO MEDELLIN.  FOUND HYDRAULIC LEAK BY PCA SPOILER CAP FILTER.  RIGHT NOW THE AIRPLANE IS OUT OF OPERATION UNDER MAINTENANCE INSPECTIONS.  REMOVED AND REPLACED O-RINGS & RETAINER BACKUP RINGS ON PCA SPOILER CAP FILTER IAW AMM 27-61-02 PAGE 402, PERFORMED CHECKS IAW AMM 27-61-02 PAGE 420 WITH SATISFACTORY RESULTS.  OVERWEIGHT LANDING INSPECTION PHASE I WAS PERFORMED IAW AMM 05-51-35 PAGE 202.  NO DAMAGES FOUND.  RETURNED TO COMMERCIAL OPERATION.
